# SDR DALA2017020801105

- Difficulty date: February 6, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 50,952 hours, 16,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Defective
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR WILL NOT OPEN. R&R GIRT BAR TARGET SPRING ALL CHECK NORMAL PER AMM 25-66.
